# SDR CALA2011020700069

- Difficulty date: February 7, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 32,408 hours, 10,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P78749001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT NEEDS RELAMPING ON OVERHEAD PANEL.  RELAMPED, OPS CHECK GOOD.
